# SDR GLBA20111212H

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,575 hours, 39,621 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER OFF ANNUNCIATOR ILLUMINATED.   MX CLEANED P277 CONNECTOR AT A123 PCB REF AIM 14.2.0, SYS OPS CHECKED GOOD.
